Stephen J. Schueler, M.D.

Overview Risk Factors Symptoms Treatment specialist Home Care warning signs Underlying Cause Anatomy

Rash due to Medication Specialist

Physicians from the following specialties evaluate and treat drug dermatitis:

Continue to Rash due to Medication Home Care

Last Updated: Apr 17, 2008 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

PubMed Rash due to Medication References
  1. Letko E, Papaliodis DN, Papaliodis GN, Daoud YJ, Ahmed AR, Foster CS. Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of the literature. Ann Allergy Asthma Immunol. 2005 Apr;94(4):419-36. [15875523]
  2. Prendiville J. Stevens-Johnson syndrome and toxic epidermal necrolysis. Adv Dermatol. 2002;18:151-73. [12528405]
  3. Sanchez-Borges M, Capriles-Hulett A, Caballero-Fonseca F. Risk of skin reactions when using ibuprofen-based medicines. Expert Opin Drug Saf. 2005 Sep;4(5):837-48. [16111447]
  4. Wong GA, Shear NH. Adverse drug interactions and reactions in dermatology: current issues of clinical relevance. Dermatol Clin. 2005 Apr;23(2):335-42. [15837159]
FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.